Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pregnant, having symptoms of UTI, dark urine, strong odor, green discharge. Cause for above symptoms?

I am at 31weeks and for the past few weeks I have been having my normal symptoms of a uti that I have had since I was little had kidney problems since I was 3 Dr keeps telling me that I am fine all test come back clear but I am still having dark urine and a strong odor to it and today I started having a green discharge down there when I wipe should I be worried
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for the query.

Greenish discharge with foul smell indicates vaginal infection. It could most probably trichomoniasis.
I recommend you to get a swab test done for diagnosis.
Treatment is to maintain personal hygiene, antibiotics .

High coloured urine Without symptoms could be due to asymptomatic UTI.
Diagnosis is by microscopy and culture.
Drink plenty of fluids because high coloured urine could also be due to dehydration.
Take antibiotics if diagnosed to have UTI.

hope this helps.
take care.

Dr Nilofer
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor